EFFECTIVE ESTIMATES FOR BOUNDARY VALUE PROBLEMS

Authors

  • GOU-SHENG YANG Department of Mathematics, Tamkang University, Tamsui, Taiwan, 25137.
  • JYH-WEN LEU Department of Mathematics, Tamkang University, Tamsui, Taiwan, 25137.

DOI:

https://doi.org/10.5556/j.tkjm.25.1994.4440

Keywords:

Boundary value problem, trivial solution

Abstract

We establish some effective estimates for the boundary value problems

\[ x^{(6)}(t)-\sum_{i=1}^5 p_i(t)x^{(i)}(t),  x(a) = x'(a) = x''(a) = x'''(a) = x^{(4)}(a) = x(b) = 0; \]

and

\[ x^{(6)}(t)-\sum_{i=1}^5 p_i(t)x^{(i)}(t),  x(a) = x'(a) = x''(a) = x(b) = x'(b) =x''(b)= 0. \]

References

G.A. Bogar and G.B. Gustafson, "Effective estimates of invertibility intervals for linear multipoint boundary value problems," J. Differential Equations 29(1978), 180-204.

R.P. Agarwal, G.V. Milovanovic, "On an inequality of Bogar and Gustafson," J. math. anal. appl. 146, 207-216 (1990).

Downloads

Published

1994-06-01

How to Cite

YANG, G.-S., & LEU, J.-W. (1994). EFFECTIVE ESTIMATES FOR BOUNDARY VALUE PROBLEMS. Tamkang Journal of Mathematics, 25(2), 167–177. https://doi.org/10.5556/j.tkjm.25.1994.4440

Issue

Section

Papers

Most read articles by the same author(s)

1 2 3 > >>